# SDR REXA2015030500283

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 24,898 hours, 22,313 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MESSAGE WITH SMOKE DETECTOR ALARM AFTER MAIN CABIN DOOR CLOSED.  LAV SMOKE DETECTOR OPS CK GOOD MM 26-16-00, OK FOR SERVICE.
